# SDR USAA2012122800008

- Difficulty date: December 26, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 41,120 hours, 14,906 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830C000001
- Part serial: 22112
- Condition: Defective
- Location: Le Slat
- Part time: 41,120 hours, 14,906 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW DECLARED AN EMERGENCY ON APPROACH DUE TO SLATS 1 AND 2 MALFUNCTION - BOTH FAILED TO EXTEND.  MAINTENANCE COULD NOT DUPLICATE FAULT.  INSPECTED LEFT/RIGHT WING SLAT ROTARY ACTUATORS.  REPLACED RIGHT WING NR 4 SLAT INBOARD ROTARY ACTUATOR (6087CM) DUE TO TRIPPED TORQUE LIMITER IAW AIRBUS MAINTENANCE MANUAL 27-84-49-000-002-A.
